All Journal Entries Journals
Previous | Next

starting today

Jul 23, 2008 - 3 comments

Yesterday I went to the doctor for the first time since moving to the UK.  I'm hoping the happy pills will help me get out of funk I've been in the last month.  The newness of living in a foreign country has worn off, and harsh realities are sinking in.  Getting adjusted to a cross-ocean move and a drastic job change and and oo yeah dealing with menopause brought on early by thyca and radiation therapy, has gotten to be too much.  I went off my "happy" pills for 2 months because I lost my medicine on the flight over the pond.  

Wanting to twist the neck of a stranger told Though I did get some satisfaction seeing the look on her face when I told here my fidgeting was from being on medication for thryroid cancer.  She never spoke to me the rest of the week.

I look at my self now and cant help but compare myself to my self prior the thyca.  It is so frustrating knowing that I will never be the same.  A very important part, albite small part size-wise, of my body was removed and I have to live with the aftermath.  I get so frustrated when I can't remember words that I should know....forget why I went into a room...how spacy my brain has become because I can't focus ....the list goes on.  I almost want to start wearing a T-Shirt saying "This isn't the real me....it the me without a thryroid.

Comments
Post a Comment
458072 tn?1291418786
by peggy64, Jul 23, 2008
You have said it very well. We all know what you are talking about. I am sorry you are having to deal with this as well as the move. One thing at a time is difficult, but you are having more than one.

However, let me encourage you that you have made it this far, and with God's help you will MAKE IT. I know you can.....so keep on keeping on. The road is difficult at times, and the traveler gets weary. Take a break, rest up and resume the fight of life, for life.

Take care and be blessed. And get plenty of rest....

11852 tn?1216845043
by MJ13, Jul 24, 2008
Peggy,

Thanks for the kind words of support.  I think my main problem is loneliness and hormones, not to mention the subject matter of my new job...counterterrorism.  A VERY heavy subjuct to wrap your brain around.  I consider myself a strong person, it's just some days are a little harder than others.  Knowing I have the support of people like you helps.

Thanks again,

Mary

458072 tn?1291418786
by peggy64, Jul 24, 2008
Those dad blamed hormones!!!

Be blessed....Peggy

Post a Comment